Alert archive / New York / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 38, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 19, 2006, 3:40 PM EDT for Saratoga County, New York. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2006, 3:40 PM EDT (19:40 UTC)
- Expired
- Jun 19, 2006, 4:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Saratoga County, NY
The radar
The Albany radar (KENX), 60 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 10:42 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 495 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:55 PM EDT, 45 minutes earlier.
Area forecast discussion, Jun 19, 2:55 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 255 PM EDT MON JUN 19 2006 .SHORT TERM /THIS AFTERNOON AND EVENING/... MORE SUNSHINE OCCURRED OVER THE EASTERN TWO THIRDS OF OUR FORECAST AREA THAN HAD BEEN EXPECTED...WHICH HAS PUSHED TEMPERATURES UP A FEW DEGREES AND ALSO INCREASED DEWPOINTS IN THE HUDSON VALLEY. A QUICK UPDATE TO REFINE THE AREAS OF CATEGORICAL POPS AS THE LINES OF STORMS ARE MOVING THROUGH...AND TO UPDATE THE WATCH. && RCK AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 427 AM EDT MON JUN 19 2006 .SHORT TERM /TODAY THROUGH TUESDAY NIGHT/... A VERY ACTIVE DAY IS EXPECTED ACROSS EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. A PRE-FRONTAL TROUGH AHEAD OF A COLD FRONT WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. MANY FAVORABLE FACTORS FOR A FAIRLY WIDESPREAD SEVERE WEATHER OUTBREAK AS WELL AS POTENTIAL FOR SOME FLASH FLOODING. PLENTY OF SURFACE HEATING EXPECTED THROUGH EARLY TO MID AFTERNOON WHICH WILL BOOST TEMPS TO WITHIN A FEW DEGREES OF HIGHS REACHED YESTERDAY WHILE SURFACE DEWPOINTS WILL REMAIN IN THE MID 60S TO NEAR 70. H10-H8 THETA-E RIDGE INCREASES DRAMATICALLY FROM 12Z TO 18Z AS IT MOVES INTO EASTERN NEW YORK AND MAINTAINS ITSELF THROUGH 0Z AS IT SLIDES INTO CENTRAL NEW ENGLAND AND SOUTHEAST NEW YORK. 0-3KM HELICITY VALUES 75-225 M2/S2 AT 18Z...BUT DECREASE TO 50 TO 75 M2/S2 AT 00Z ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND. WIND FIELDS HAVE 35-40 KT H8 WIND MAX CROSSING ENTIRE CWA BETWEEN 18Z AND 00Z...100KT JET AT H3 LIFTING NE THROUGH ONTARIO AND INTO QUEBEC PUTS ENTIRE CWA IN FAVORABLE RR QUAD. MLCAPES RISE TO 1000 TO 2000 J/KG DURING THE AFTERNOON. H7 WINDS SOUTHWEST TO NORTHEAST 25 TO 50 KTS...SO FAST MOVING STORMS WHICH MAY FORM BOW ECHOES ARE EXPECTED. PRECIPITABLE WATER VALUES EXCEED 1.75 IN MANY AREAS THIS AFTERNOON AND AS STORMS TRAIN FROM SOUTHWEST TO NORTHEAST AS PRE- FRONTAL TROUGH MOVES EAST THREAT OF FLASH FLOODING ON SMALL STREAMS AND IN URBAN AREAS INCREASES. ACTIVITY WILL DECREASE TONIGHT WITH MORE SHOWERS AND SOME EMBEDDED THUNDERSTORMS EXPECTED AHEAD OF COLD FRONT ON TUESDAY. SKIES WILL BEGIN TO CLEAR TUESDAY NIGHT WITH A RETURN TO MORE COMFORTABLE CONDITIONS. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... VERY FEW CHANGES MADE TO PREVIOUS FORECAST DURING THIS PERIOD. ONE CHANGE WAS TO INCLUDE CHANCE OF SHOWERS WEDNESDAY NIGHT AS LOW PRESSURE MOVES ACROSS GREAT LAKES INTO NORTHEAST. WEDNESDAY ITSELF LOOKS TO BE THE ONLY TOTALLY DRY DAY ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND AS INCREASING HUMIDITY AND NUMEROUS WEAK DISTURBANCES MOVING QUICKLY ACROSS REGION WILL KEEP WEATHER UNSETTLED INTO THE WEEKEND. && .AVIATION... PATCHY FOG AND HAZE WILL BE ALONG THE ROUTE FROM GLENS FALLS TO POUGHKEEPSIE UNTIL A COUPLE HOURS AFTER DAYBREAK THIS MORNING. HOWEVER...VISUAL FLIGHT RULES WILL APPLY FOR THE BALANCE OF THE MORNING AND DURING THE AFTERNOON UNTIL A COLD FRONT ARRIVES BETWEEN 20 AND 23 UNIVERSAL COORDINATION TIME. UNTIL THE FRONT ARRIVES...CLOUDS WILL BE MAINLY AT OR ABOVE 12 THOUSAND FEET. UPON THE ARRIVAL OF THE FRONT...CONDITIONS WILL BRIEFLY DETERIORATE TO MARGINAL FOR FLIGHT AND OCCASIONAL INSTRUMENT FLIGHT RULE CONDITIONS AS CEILINGS DIP TO NEAR THREE THOUSAND FEET AND VISIBILITY RANGES FROM 2 TO 4 MILES IN HEAVY SHOWERS AND THUNDERSTORMS. WINDS MAY BRIEFLY GUST OVER 30 MILES AN HOUR FROM A WESTERLY DIRECTION AS THUNDERSTORMS APPROACH. AN HOUR OR TWO AFTER THE FRONT ARRIVES... CONDITIONS WILL IMPROVE TO BROKEN CLOUDS BASED AT OR ABOVE 4 THOUSAND FEET. VISIBILITY WILL BE MAINLY UNRESTRICTED...BUT PATCHY FOG WILL BEGIN TO FORM A COUPLE HOURS AFTER SUNSET...AND AREAS OF INSTRUMENT FLIGHT RULE CONDITIONS WILL DEVELOP IN FOG AROUND MIDNIGHT. SURFACE WIND TODAY WILL BE MOSTLY FROM THE SOUTH OR SOUTHWEST AT 5 TO 15 KNOTS. ONCE THE FRONT ARRIVES MID TO LATE AFTERNOON...THE WIND WILL BE BRIEFLY WESTERLY AT 15 TO 25 KNOTS. IT WILL BECOME LIGHT AND VARIABLE AFTER SUNSET. && .FIRE WEATHER... MINIMUM RELATIVE HUMIDITY TODAY WILL BE FROM ABOUT 50 PERCENT IN THE LOWER HUDSON VALLEY TO 65 PERCENT IN THE ADIRONDACKS. SURFACE WIND WILL BE SOUTH AND SOUTHWEST AT 5 TO 15 MILES AN HOUR. A COLD FRONT WILL DROP FROM HALF AN INCH TO AN INCH OF RAINFALL AS IT MOVES ACROSS THE REGION THIS AFTERNOON AND EARLY THIS EVENING. EXCEPT FOR SOME EVENING SHOWERS EAST OF THE HUDSON RIVER VALLEY...IT WILL BE MAINLY RAIN-FREE TONIGHT. THE RELATIVE HUMIDITY WILL QUICKLY RECOVER TO 100 PERCENT IN MOST LOCATIONS TONIGHT AND THE AIR WILL BECOME NEAR CALM BEFORE MIDNIGHT. ON MONDAY...THE MINIMUM RELATIVE HUMIDITY WILL BE FROM 55 TO 65 PERCENT. SCATTERED SHOWERS WILL OCCUR...MAINLY DURING THE AFTERNOON WITH ONLY LIGHT RAINFALL EXPECTED. THE SURFACE WIND WILL BE WEST SOUTHWEST AT 5 TO 15 MILES AN HOUR. THE OUTLOOK FOR WEDNESDAY IS FOR DRY WEATHER WITH MINIMUM RELATIVE HUMIDITY FROM 35 TO 45 PERCENT AND A LIGHT NORTHWEST WIND. && .HYDROLOGY... AFTER RISING FROM RAINFALL SATURDAY MORNING...RIVERS ARE RECEDING. A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS NEW YORK STATE AND WESTERN NEW ENGLAND THROUGH EARLY THIS EVENING. A LINE OF THUNDERSTORMS WILL FORM ALONG THE FRONT. WHEN IT ARRIVES THIS AFTERNOON AND EARLY EVENING...THERE WILL BE BRIEF PERIODS OF HEAVY RAINFALL IN MOST LOCATIONS. GENERALLY RAINFALL WILL BE HALF AN INCH OR LESS. HOWEVER...LOCALLY AN INCH AND A HALF COULD FALL IN A MATTER OF AN HOUR OR SO. THERE IS A POSSIBILITY OF LOCALIZED FLOODING IN POORLY DRAINED LOCATIONS SUCH AS PAVED AREAS. HOWEVER ...MAIN-STEM RIVERS WILL BE UNAFFECTED EXCEPT FOR SLIGHT RISES TONIGHT. EXCEPT FOR SOME LIGHT SHOWERS FROM THE HUDSON RIVER EASTWARD THIS EVENING...IT WILL BE MAINLY DRY TONIGHT. ON TUESDAY...THERE WILL BE SCATTERED SHOWERS AND THUNDERSTORMS. HOWEVER...RAINFALL WILL BE GENERALLY LESS THAN A QUARTER OF AN INCH. RAIN-FREE CONDITIONS WILL TAKE HOLD TUESDAY NIGHT AND LINGER THROUGH WEDNESDAY. &&
Hazardous weather outlook, Jun 19, 3:15 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 315 PM EDT MON JUN 19 2006 NYZ032-033-038>043-047>054-058>061-063>066-082>084-VTZ013-201100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- 315 PM EDT MON JUN 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEW YORK AND BENNINGTON COUNTY VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM WATCH NUMBER 509 HAS BEEN ISSUED FOR THIS AREA UNTIL 600 PM. DAMAGING STRAIGHT LINE WIND GUSTS OF 58 MPH OR MORE ARE THE PRIMARY THREAT WITH THESE THUNDERSTORMS. ALSO...THERE IS THE POSSIBILITY THAT VERY HEAVY RAINFALL WILL PRODUCE POOR DRAINAGE AND SMALL STREAM FLOODING ESPECIALLY WITH THUNDERSTORMS THAT TRAIN OVER THE SAME AREA. INDIVIDUAL THUNDERSTORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST AT 30 TO 35 MILES AN HOUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND THERE IS A CHANCE OF THUNDERSTORMS THURSDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED UNTIL 600 PM FOR THE FOLLOWING COUNTIES...ALBANY...COLUMBIA...DUTCHESS...FULTON... GREENE...HAMILTON...HERKIMER...MONTGOMERY...RENSSELAER...SARATOGA... SCHENECTADY...SCHOHARIE...ULSTER...WARREN...WASHINGTON AND BENNINGTON. IN ADDITION TO REPORTS OF DAMAGING WINDS OR LARGE HAIL...SPOTTERS ARE ASKED TO FORWARD RAINFALL MEASUREMENTS OF 2 INCHES OR MORE IN 4 HOURS OR LESS...OR 1 INCH IN A HALF HOUR OR LESS...AS WELL AS REPORTS OF BANKFULL OR NEAR BANKFULL STREAMS TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE IF YOU DO NOT HAVE INTERNET ACCESS. CTZ001-013-MAZ001-025-VTZ014-015-201100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN WINDHAM-EASTERN WINDHAM- 315 PM EDT MON JUN 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LITCHFIELD...BERKSHIRE AND WINDHAM COUNTIES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM WATCH NUMBER 511 HAS BEEN ISSUED FOR THIS AREA UNTIL 1000 PM. DAMAGING STRAIGHT LINE WIND GUSTS OF 58 MPH OR MORE ARE THE PRIMARY THREAT WITH THESE THUNDERSTORMS. ALSO...THERE IS THE POSSIBILITY THAT VERY HEAVY RAINFALL WILL PRODUCE POOR DRAINAGE AND SMALL STREAM FLOODING ESPECIALLY WITH THUNDERSTORMS THAT TRAIN OVER THE SAME AREA. INDIVIDUAL THUNDERSTORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST AT 30 TO 35 MILES AN HOUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND THERE IS A CHANCE OF THUNDERSTORMS THURSDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED UNTIL 1000 PM FOR THE FOLLOWING COUNTIES...LITCHFIELD...BERKSHIRE AND WINDHAM. IN ADDITION TO REPORTS OF DAMAGING WINDS OR LARGE HAIL...SPOTTERS ARE ASKED TO FORWARD RAINFALL MEASUREMENTS OF 2 INCHES OR MORE IN 4 HOURS OR LESS...OR 1 INCH IN A HALF HOUR OR LESS...AS WELL AS REPORTS OF BANKFULL OR NEAR BANKFULL STREAMS TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE IF YOU DO NOT HAVE INTERNET ACCESS.
In the hours before
Special weather statement, Jun 19, 12:36 PM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1236 PM EDT MON JUN 19 2006 NYZ032-033-191700- HAMILTON NY-NORTHERN HERKIMER NY- 1236 PM EDT MON JUN 19 2006 ...A CLUSTER OF STRONG THUNDERSTORMS MOVING INTO HERKIMER AND HAMILTON COUNTIES... AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF MCKEEVER...OR ABOUT 13 MILES NORTHWEST OF HINCKLEY...AND MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... MCKEEVER BY 1255 PM EDT 6 MILES SOUTH OF NICKS LAKE CAMPGROUND AND 8 MILES SOUTH OF OLD FORGE BY 100 PM EDT RAINFALL RATES WILL APPROACH A HALF AN INCH IN AN HOUR FROM THE THUNDERSTORMS. TAW
Special weather statement, Jun 19, 1:47 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 147 PM EDT MON JUN 19 2006 NYZ033-042-191815- HAMILTON NY-NORTHERN WARREN NY- 147 PM EDT MON JUN 19 2006 ...STRONG THUNDERSTORMS MOVING ACROSS EASTERN HAMILTON INTO NORTHWESTERN WARREN COUNTY... AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR MOFFITT BEACH CAMPGROUND...OR ABOUT 9 MILES SOUTHEAST OF SPECULATOR...AND MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR... NORTH CREEK AND 6 MILES NORTHWEST OF JOHNSBURG BY 155 PM EDT 6 MILES NORTHWEST OF EAGLE POINT CAMPGROUND BY 200 PM EDT RAINFALL RATES MAY APPROACH A HALF AN INCH IN AN HOUR. WASULA
Special weather statement, Jun 19, 2:04 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 204 PM EDT MON JUN 19 2006 NYZ039-082-191845- SOUTHERN FULTON NY-NORTHERN FULTON NY- 204 PM EDT MON JUN 19 2006 ...A STRONG THUNDERSTORM IN FULTON COUNTY... AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...AND FREQUENT LIGHTNING. THIS STORM WAS LOCATED 8 MILES WEST OF EPHRATAH...OR ABOUT 8 MILES EAST OF LITTLE FALLS...AND MOVING NORTHEAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR... EPHRATAH BY 210 PM EDT CAROGA LAKE PUBLIC CAMPGROUND AND CAROGA LAKE BY 220 PM EDT 7 MILES NORTHWEST OF MAYFIELD BY 230 PM EDT CRANBERRY CREEK BY 235 PM EDT NORTHAMPTON BEACH PUBLIC CAMPGROUND BY 240 PM EDT JPV
Special weather statement, Jun 19, 2:19 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 219 PM EDT MON JUN 19 2006 NYZ042-191845- NORTHERN WARREN NY- 219 PM EDT MON JUN 19 2006 ...A STRONG THUNDERSTORM IN NORTHERN WARREN COUNTY... AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR JOHNSBURG...OR ABOUT 14 MILES NORTHWEST OF WARRENSBURG...AND MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR... CHESTERTOWN BY 230 PM EDT EAGLE POINT CAMPGROUND BY 235 PM EDT 8 MILES SOUTHWEST OF HAGUE BY 245 PM EDT WASULA
Special weather statement, Jun 19, 2:39 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 239 PM EDT MON JUN 19 2006 NYZ038>040-191915- SOUTHERN HERKIMER NY-MONTGOMERY NY-SOUTHERN FULTON NY- 239 PM EDT MON JUN 19 2006 ...A STRONG THUNDERSTORM IN MONTGOMERY...HERKIMER AND FULTON COUNTIES... AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...AND FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR JORDANVILLE...OR ABOUT 7 MILES SOUTH OF LITTLE FALLS...AND MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... ST. JOHNSVILLE BY 300 PM EDT FORT PLAIN BY 305 PM EDT 7 MILES NORTH OF CANAJOHARIE BY 310 PM EDT EPHRATAH BY 315 PM EDT JPV
Special weather statement, Jun 19, 2:47 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 247 PM EDT MON JUN 19 2006 NYZ041-191915- NORTHERN SARATOGA NY- 247 PM EDT MON JUN 19 2006 ...A STRONG THUNDERSTORM IN SARATOGA COUNTY... AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...AND FREQUENT LIGHTNING. THIS STORM WAS LOCATED 8 MILES SOUTH OF EDINBURG...OR ABOUT 11 MILES NORTHEAST OF GLOVERSVILLE...AND MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... EDINBURG BY 300 PM EDT CORINTH BY 315 PM EDT JPV
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:08 PM EDT | Air Stagnation Advisory | ALY | Dutchess, Ulster | 13 hr |
| Jun 19, 12:48 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 57 min |
| Jun 19, 2:43 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 62 min |
| Jun 19, 3:46 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 59 min |
| Jun 19, 4:15 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 45 min |
| Jun 19, 4:33 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Ulster | 57 min |
| Jun 19, 4:59 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 61 min |
| Jun 19, 5:21 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 54 min |
| Jun 19, 5:30 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 60 min |
| Jun 19, 6:25 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 40 min |
| Jun 19, 4:23 PM EDT | Severe Thunderstorm Warning | ALY | Bennington | 67 min |
| Jun 19, 4:57 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 63 min |
| Jun 19, 6:01 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 44 min |
| Jun 19, 5:13 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 62 min |
| Jun 19, 6:12 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 63 min |
Nearby
Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.